# SDR CA001128015

- Difficulty date: October 26, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Gulstm G159
- Aircraft time: 21,599 hours
- Engine: Rroyce DART5298X
- System (JASC): 2612 · Fire Detection
- Part: Coupling
- Part number: D826
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) CREW REPORTED INTERMITTENT NR 1 ENGINE FIRE WARN. MAINTENANCE FOUND FIRE WIRE COUPLING AT FIREWALL (LT UPPER) INTERMITTENT POOR CONNECTION CLEANED RE-ASSEMBLIED CHECKED SERVICEABLE..
